# SDR HXS2002F00000

- Difficulty date: July 29, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N301TH
- Make and model: Snias AS350B2
- Aircraft serial: 9022
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Labyrinth Seal
- Condition: Damaged
- Location: Rear Bearing
- Part time: 709 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IT WAS NOTICED THAT AIRCRAFT WAS TRAILING OIL & SMOKE FROM THE EXHAUST IN FLIGHT AND  DID A LANDING AND INVESTIGATED.  FOUND OIL ON TAIL BOOM AND EXHAUST TURBINE.  GROUNDED AIRCRAFT.  PREFORMED ENGINE CHANGE UP, AT LANDING SITE.  SENT ENGINE FOR INVESTIGATION.  IT IS DETERMINED THAT THE REAR BEARING WAS COKED AND CAUSED THE LABYRINTH SEAL TO LEAK.  ENGINE WAS CLEANED TESTED AND SENT BACK AS SERVICEABLE.
